# SDR FDEA201210023530

- Difficulty date: October 2, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 21,017 hours, 11,557 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: First Officer'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF AT 80KTS - F/O'S PFD SHOWED "0" AIRSPEED, CAPTAIN'S PFD AND BOTH STBY AIRSPEED INDICATORS SHOWED 80KTS.  FOUND F/O'S PITOT TUBE PARTIALLY BLOCKED.  CLEANED BLOCKAGE, REF MM 34-11-15-04 , PERFORMED PRESSURE TEST ON PITOT SYS.  OPS CHECK NORMAL. ACFT REMAINS RVSM REF GMM 6-5-490, ACFT OK FOR SERVICE.
